Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 1, Issue 2, 61 - 135
Articles: 1 - 8 XML export
Differential Transformation Method And Variation Iteration Method For Cauchy Reaction-diffusion Problems
Author(s): M. I. A. . Othman , A. M. S. Mahdy
Pages: 61 - 75
Basic Unary Transformations And Functions Operating In Fuzzy Plane
Author(s): A. Taleshian , S. rezvani
Pages: 76 - 79
Gram-schmidt Approach For Linear System Of Equations With Fuzzy Parameters
Author(s): S.H. Nasseri, M. Sohrabi
Pages: 80 - 89
Differential Transformation Method And Variation Iteration Method For Cauchy Reaction-diffusion Problems
Author(s): M. R. Mohyuddin, M. A. Sadiq, A.m. Siddiqui
Pages: 90 - 101
Some Remarks On Convexity Of Čebyšev Sets
Author(s): Hossein Asnaashari
Pages: 102 - 106
The Flows Of A Third Grade Fluid Through Infinite Planes
Author(s): M. R. Mohyuddin, M. A. Sadiq, A.m. Siddiqui
Pages: 107 - 122
The Commuting Graphs On Groups D2n And Qn
Author(s): J. Vahidi, A. Asghar Talebi
Pages: 123 - 127
On The Solving Nonlinear Approximate Long Wave Equations
Author(s): M. Matinfar, A. Fereidoon , A. Aliasghartoyeh
Pages: 128 - 135

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more